# SDR DALA2019020500803

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,351 hours, 22,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE INTERCOSTAL LOC. BS 947.5 TO BS 967 AND LBL 48 AT AFT GALLEY AREA. REPLACED INTERCOSTAL LOC BS947.5 TO BS 967 AND 48 AT AFT GALLEY AREA AS PER SRM 51-10-02 AND DWG 147A5650 REV A AND SRM 51-40-02.
